Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Every mapping of the pseudo-arc onto itself is a near homeomorphism


Author: Michel Smith
Journal: Proc. Amer. Math. Soc. 91 (1984), 163-166
MSC: Primary 54G15; Secondary 54F20
DOI: https://doi.org/10.1090/S0002-9939-1984-0735585-X
MathSciNet review: 735585
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem stated in the title is proven. It follows then that the homeomorphism group of the pseudo-arc is dense in the space of continuous functions from the pseudo-arc onto itself.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G15, 54F20

Retrieve articles in all journals with MSC: 54G15, 54F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735585-X
Keywords: Pseudo-arc, near homeomorphism, homeomorphism group
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society